Alert archive / Virginia / Special Weather Statements in 2012
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Aug 4, 2012, 3:42 PM EDT for Botetourt County, Virginia. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2012, 3:42 PM EDT (19:42 UTC)
- Expired
- Aug 4, 2012, 4:45 PM EDT
- In force
- 63 min
- Issued by
- NWS Blacksburg, VA
County Botetourt County, VA
The radar
The Roanoke radar (KFCX), 78 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 654 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -69 m²/s²
- 0-3 km storm-relative helicity
- -41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
933
WWUS81 KRNK 041942
SPSRNK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
342 PM EDT SAT AUG 4 2012
VAZ023-042045-
BOTETOURT VA-
342 PM EDT SAT AUG 4 2012
...THUNDERSTORMS WITH VERY HEAVY RAIN TO AFFECT BOTETOURT COUNTY
THROUGH 445 PM EDT...
AT 337 PM EDT...THUNDERSTORMS WITH VERY HEAVY RAIN WERE INCREASING
ACROSS SOUTHERN BOTETOURT COUNTY BETWEEN DALEVILLE AND EAGLE
ROCK...MOVING NORTH AT 15 MPH.
VERY HEAVY RAIN WILL FALL FROM THIS ACTIVITY...WHICH WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. THE GROUND IN THE AREA IS SATURATED FROM PREVIOUS HEAVY
RAINFALL.
LAT...LON 3776 7968 3773 7969 3767 7967 3766 7968
3764 7966 3737 7986 3743 7996 3750 8002
3755 7997 3760 8001 3766 8001 3770 7992
3780 7982
$$
RABWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 4, 12:14 PM EDT, 3 hours 28 minutes earlier.
Area forecast discussion, Aug 4, 12:14 PM EDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 1214 PM EDT SAT AUG 4 2012 .SYNOPSIS... UPPER LEVEL DISTURBANCE WILL BE OVERHEAD TODAY...CAUGHT BETWEEN THE BERMUDA HIGH OFF THE SOUTHEAST COAST AND THE LARGE ANTICYCLONE OVER TEXAS. A COLD FRONT WILL DROP SOUTH FROM THE GREAT LAKES AND INTO THE OHIO VALLEY SUNDAY...THE RESULT OF AN AGGRESSIVE UPPER LEVEL TROUGH WHICH IS MOVING ALONG THE CANADIAN BORDER. THIS FRONT IS FOR TO MOVE THROUGH THE MID ATLANTIC REGION MONDAY. && .NEAR TERM /THROUGH TONIGHT/... AS 0F 1207 PM EDT SATURDAY... SCATTERED STORMS ARE DEVELOPING ALONG THE MOUNTAINS THIS AFTERNOON AS PROGED BY WRFARW-RNK...HRRR...NAM AND GFS. ADDED ADDITIONAL CLOUD COVER ACROSS THE WEST WHERE LOWER CLOUDS ARE PERSISTANT SIMILIAR TO YESTERDAY. LOWERED HIGH TEMPERATURES IN THE WEST WITH RICHEST CLOUD COVER. WILL MAKE MORE ADJUSTMENTS AS AFTERNOON PROGRESSES. AS OF 945 AM EDT SATURDAY... KFCX 88D SHOWED SCATTERED SHOWERS MOVING EAST ACROSS THE MOUNTAINS THIS MORNING. ADJUSTED POPS WITH LATEST RADAR TRENDS. UPPER VORT REMAINS ALONG APPALACHIANS TODAY. THIS WILL GENERATE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON INTO TONIGHT. ANY SLOW MOVING THUNDERSTORM MAY PRODUCE HEAVY RAINS. MADE SOME MINOR ADJUSTMENTS TO POPS...TEMPERATURES AND CLOUD COVER FOR LATE MORNING INTO THIS AFTERNOON. MORE LATER TODAY. AS OF 415 AM EDT SATURDAY... UPPER LEVEL DISTURBANCE/VORT AXIS IS ALIGNED N-S ALONG APPALACHIANS. THIS FEATURE IS CAUGHT WITHIN WEAKNESS BETWEEN THE BERMUDA HIGH TO OUR EAST AND THE HEAT HIGH ANCHORED OVER TEXAS. THIS SHORTWAVE TROUGH WILL RESULT IN BROAD SCALE LIFT OVER THE AREA TODAY...GENERATING CONSIDERABLE CLOUDINESS...AND SCATTERED TO NUMEROUS SHOWERS/TSTMS. THE LOW LEVEL FLOW IS FROM THE SOUTH...SO EXPECT GREATEST CONVERGENCE ALONG THE BLUE RIDGE. SECONDARY AREA OF LOW LEVEL CONVERGENCE LIKELY TO DEVELOP THIS AFTERNOON ALONG ERN EDGE OF CLOUD FIELD VCNTY OF THE PIEDMONT. CAN'T RULE OUT STRONG STORM OR TWO BUT MAIN THREAT WILL HEAVY RAIN PER SLOW MOVING S-N TRAINING OF CONVECTIVE ELEMENTS. FLASH FLOOD GUIDANCE IS RUNNING ABOUT 2 INCHES AN HOUR IN THE MTNS AND 3 INCHES AN HOUR IN THE PIEDMONT. SIMILAR TO LAST NIGHT...ACTIVITY MAY LINGER WELL INTO THE OVERNIGHT AIDED BY CONTINUED MOIST LOW LEVEL MOISTURE TRANSPORT INTO THE AREA UNDERNEATH NEARLY STATIONARY DISTURBANCE ALOFT. FOLLOWED THE LOW END GUIDANCE FOR TEMPERATURES TODAY PER CONSIDERABLE CLOUD COVER. TEMPS MOST AREAS TO REACH THE 80S. DANVILLE MAY TEST 90. OVERNIGHT LOWS WILL BE SIMILAR TO LAST NIGHT...WITH READINGS BOTTOMING OUT IN THE U60S/L70S UNDERNEATH LINGERING CLOUD COVER AND ELEVATED DEWPOINTS. && .SHORT TERM /SUNDAY THROUGH MONDAY/... AS OF 430 AM EDT SATURDAY... UNSETTLED WEATHER WILL CONTINUE TO PLAGUE THE LATER HALF OF THE WEEKEND. POPS REMAIN HIGH FOR SUNDAY...ESPECIALLY LATER IN THE DAY OUT AHEAD OF APPROACHING FRONTAL BOUNDARY COMING OUT OF OHIO VALLEY. SOME INCREASE IN SHEAR AND SLIGHTLY STEEPER LAPSE RATES SUGGEST A BETTER SEVERE POTENTIAL AS WELL...WITH MORE ORGANIZED CLUSTERS COMING OUT OF OF WV AHEAD OF FRONT. MAIN THREAT DURING THE DAY WOULD MAINLY BE IN THE WEST. EXACT TIMING IS IN QUESTION...INCLUDING WHETHER THERE WILL BE STORMS WELL OUT AHEAD OF FRONT DEVELOPING WITH MAX HEATING AND OVER HIGHER TERRAIN...OR DOES IT WAIT UNTIL FRONTAL BOUNDARY ACTUALLY ARRIVES WHICH WOULD BE MORE EVENING AND EVEN OVERNIGHT IN THE WEST. SEVERE CHANCES MUCH LESS EAST OF THE BLUE RIDGE GIVEN TIMING OF FRONT...BUT IF ANYTHING DEVELOPS WELL OUT AHEAD...A FEW OF THESE STORMS COULD DRIFT INTO THE PIEDMONT LATE IN THE DAY. IN ANY CASE...EXPECT AT LEAST MORE CLOUD COVER FROM UPSTREAM CONVECTION TO KEEP TEMPS DOWN A BIT IN THE WEST...SO WENT CLOSER TO COOLER MET GUIDANCE IN WEST...AND WARMER MAV IN EAST. BOUNDARY SLOWLY DRIFTS ACROSS THE FCST AREA SUNDAY NIGHT INTO MONDAY...AND MUCH BETTER CHANCE FOR LINGERING CONVECTION OR AT LEAST SHOWERS MOST OF THE NIGHT SUNDAY NIGHT...AND ANY REDEVELOPMENT OF DEEPER CONVECTION MONDAY WOULD BE ACROSS THE SOUTHEAST...AND DEPENDENT ON ANY SMALL DEGREE OF SFC HEATING...BUT SEVERE CHANCES SHOULD BE MUCH LOWER DUE TO LACK OF GOOD HEATING MONDAY. MONDAY MORNING LOWS SHOULD BE PRETTY MILD WITH MOSTLY CLOUDY AND EVEN ONGOING SHOWERS...AND MAV NUMBERS LOOK GOOD THERE WITH LOW TO MID 70S FOR MINS IN PIEDMONT AND UPPER 60S TO NEAR 70 WEST. SLIGHTLY COOLER TEMPS FOR MONDAY...ESPECIALLY BEHIND BOUNDARY IN WEST...BUT IN THE EAST WEVMAY NEED TO DROP TEMPS A LITTLE MORE IN THE EAST IF IT LOOKS LIKE CLOUDS AND SHOWERS WILL NOT GIVE WAY TO ANY SUNSHINE AT ALL DURING THE DAY MONDAY. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... AS OF 1230 PM EDT FRIDAY... THE WEATHER PATTERN THROUGH MUCH OF NEXT WEEK WILL BE INFLUENCED BY BOTH A STRONG RIDGE OF WARM HIGH PRESSURE OVER MUCH OF THE COUTH CENTRAL PORTIONS OF THE COUNTRY...AS WELL AS A DEVELOPING WEAK TROUGH ACROSS THE NORTHEAST WITH ASSOCIATED SLOW MOVING WEAK FRONTAL BOUNDARYS MOVING IN FROM THE NORTHWEST. THESE FEATURES WILL KEEP TEMPERATURES NEAR SEASONABLE READINGS THROUGH THE WEEK...WITH A CONTINUING CHANCE FOR SHOWERS AND THUNDERSTORMS ON MOST DAYS. MORE SPECIFICALLY...THE FRONTAL BOUNDARY SLOWLY MOVING ACROSS THE APPALACHIAN REGION ON MONDAY WILL LIKELY BE LINGERING ACROSS THE PIEDMONT INTO MONDAY NIGHT AND TUESDAY...BEFORE WASHING OUT ACROSS THE CAROLINAS. THERE ARE SIGNS IN SOME OF THE GUIDANCE OF A WEAK WAVE MOVING UP FROM THE SOUTHWEST...SO WHILE EXPECTING BETTER COVERAGE OF SHOWERS AND STORMS CLOSER TO THE FRONT IN THE EASTERN HALF OF THE FCST AREA TUESDAY...CAN ELIMINATE CHANCES FARTHER WEST GIVEN THIS POSSIBLE WAVE. WITH FAIRLY GOOD CLOUD COVER LIKELY...THIS COULD BE COOLEST DAY OF THE WEEK FOR SOME AREAS. WEDNESDAY WILL HAVE LESS OF A FOCUSING MECHANISM...BUT WITH WEAK TROUGH DEVELOPING OVERHEAD...AND MORE SUNSHINE PROBABLE...COULD RESULT IN STEEPER LAPSE RATES OVERALL...SO WORTH KEEPING CHC FOR SCATTERED AFTERNOON CONVECTION. PROBABLY BETTER CHANCES ACROSS THE SOUTHEAST...IF LINGERING CONVERGENCE WITH OLD BOUNDARY IS STILL PRESENT. BY THURS AND FRIDAY WILL HAVE TO RELY MORE ON DAYTIME HEATING AND LINGERING LOW LEVEL MSTR...BUT WITH WEAK TROUGH ALOFT AND NO PUSH OF DRIER AIR EVIDENT...FEEL ITS WORTH KEEPING LOW CHC POPS. ON FRIDAY THE INFLUENCE OF ANOTHER WEAK FRONT TO THE NORTH MAY BE ENOUGH TO PROVIDE SLIGHTLY BETTER CHANCES...BUT BY THIS TIME THERE IS ENOUGH DIFFERENCE IN MODEL GUIDANCE...WITH SOME HOLDING THIS FRONT OFF UNTIL SAT OR LATER...NOT TO PUT MUCH EMPHASIS ON MUCH OF A CHANGE BETWEEN THURS AND FRIDAY. WITH GENERALLY MORE SUN BY MID TO LATE WEEK ONCE THE FRONT FROM EARLY IN THE WEEK GOES BY AND WEAKENS...EXPECTING A VERY GRADUAL WARMING TREND BY LATE IN THE WEEK...WITH PIEDMONT HIGH TEMPS REACHING BACK INTO THE LOW TO MID 90S BY LATE IN THE WEEK. && .AVIATION /16Z SATURDAY THROUGH WEDNESDAY/... AS OF 1215 PM EDT SATURDAY... LOW CLOUDS AND CONVECTION WILL HINDER AVIATION OPERATIONS THIS AFTERNOON INTO TONIGHT. ATMOSPHERE REMAINS VERY MOIST...WITH UPPER VORT REMAINING ALONG THE APPALACHIANS THIS AFTERNOON. SCATTERED MVFR SHOWERS AND THUNDERSTORMS EXPECTED THIS AFTERNOON INTO TONIGHT...KEPT VCTS AT TAF SITES UNTIL SUNSET. BELIEVE THAT BCB AND DAN TAF SITES HAS THE BEST CHANCE OF A THUNDERSTORM. DAN IS LOCATED BY THE RICHEST MOISTURE COMBINED WITH BEST INSTABILITY CREATED BY SOLAR HEATING. ANY THUNDERSTORMS THIS AFTERNOON WILL BE SLOW MOVING AND COULD CONTAIN HEAVY DOWNPOURS. EXPECT AREAS OF FOG TO DEVELOP OVERNIGHT ESPECIALLY WHERE THUNDERSTORMS OCCUR THIS AFTERNOON INTO THIS EVENING. DEEPER MOISTURE REMAINS INTO EARLY NEXT WEEK WITH GREATER COVERAGE OF SHOWERS AND STORMS...ESPCLY DURING THE AFTERNOON AND EVENING EACH DAY THROUGH MONDAY. LOCAL MVFR/IFR CONDITIONS WILL BE ASSOCIATED WITH THE MORE ORGANIZED STORMS. OUTSIDE OF THIS MAINLY DIURNALLY DRIVEN CONVECTION...THE ONLY OTHER FLIGHT WEATHER HAZARDS WOULD BE FROM OVERNIGHT VALLEY FOG. A COLD FRONT IS EXPECTED TO DROP SOUTHEAST OUT OF THE OHIO VALLEY MONDAY...CROSSING THE MID ATLANTIC REGION. WITH THE PASSAGE OF THIS FRONT...WINDS SHOULD BECOME NORTHERLY...WITH A DAY OR TWO OF DRY WEATHER AND VFR CONDITIONS FOLLOWING THE FRONTAL PASSAGE FOR MID WEEK. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...PM NEAR TERM...KK/PM SHORT TERM...PM LONG TERM...SK AVIATION...KK/PM
Hazardous weather outlook, Aug 4, 5:27 AM EDT, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 527 AM EDT SAT AUG 4 2012 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-050930- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 527 AM EDT SAT AUG 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS THE POTENTIAL FOR LOCALIZED HEAVY RAINFALL FROM SLOW MOVING THUNDERSTORMS WHICH WILL DEVELOP AND BE SCATTERED ACROSS THE AREA THIS AFTERNOON. ANY RAINFALL AMOUNTS OF OVER 2 INCHES IN AN HOUR IN THE MOUNTAINS...AND 3 INCHES IN AN HOUR IN THE PIEDMONT...WILL BE ENOUGH TO PRODUCE A FLASH FLOOD THREAT. IN ADDITION...SOME OF THESE STORMS MAY CONTAIN FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE POTENTIAL EXISTS FOR STRONG TO SEVERE STORMS SUNDAY AND MONDAY... MAINLY DURING THE AFTERNOON AND EVENING AND ESPECIALLY LATE SUNDAY WEST OF THE BLUE RIDGE AHEAD OF AN APPROACHING FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 4, 12:20 PM EDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1220 PM EDT SAT AUG 4 2012
VAZ011-014-018-041715-
CRAIG VA-GILES VA-MONTGOMERY VA-
1220 PM EDT SAT AUG 4 2012
...A SHOWER WITH HEAVY RAIN WILL AFFECT CRAIG...GILES AND MONTGOMERY
COUNTIES...
AT 1217 PM EDT...A SHOWER WITH HEAVY RAIN WAS LOCATED OVER
BLACKSBURG...MOVING NORTH AT 15 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS SHOWER. VERY HEAVY RAIN
WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS SHOWER WILL BE NEAR NEWPORT AROUND 1230 PM...MC DONALDS MILL
AROUND 1250 PM...HUFFMAN AROUND 1255 PM...SIMMONSVILLE AROUND 110 PM
AND MAGGIE AROUND 115 PM.
FOR ADDITIONAL WEATHER INFORMATION...VISIT US ON THE WEB AT
HTTP://WEATHER.GOV.
LAT...LON 3746 8018 3736 8022 3734 8026 3730 8025
3712 8033 3717 8055 3719 8055 3720 8051
3721 8052 3721 8054 3747 8051 3742 8048
3747 8037
KKSpecial weather statement, Aug 4, 2:23 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
223 PM EDT SAT AUG 4 2012
WVZ045-041915-
GREENBRIER WV-
223 PM EDT SAT AUG 4 2012
...THUNDERSTORMS WITH VERY HEAVY RAIN WILL AFFECT MUCH OF GREENBRIER
COUNTY...
AT 216 PM EDT...THUNDERSTORMS WITH VERY HEAVY RAIN WERE DEVELOPING
ACROSS EASTERN AND NORTHERN GREENBRIER COUNTY...GENERALLY EAST OF A
LINE FROM WHITE SULPHUR SPRINGS...TO FRANKFORD...TO BEARTOWN STATE
PARK/DROOP MOUNTAIN. ADDITIONAL ACTIVITY WAS DEVELOPING FURTHER WEST
AS WELL FROM WILLIAMSBURG TO LEONARD. ALL OF THE ACTIVITY WAS MOVING
NORTHEAST AT 15 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES...SMALL
STREAMS...AND CREEKS. THE GROUND IN THIS AREA IS SATURATED AND CAN
TAKE LITTLE ADDITIONAL HEAVY RAINFALL. IF HEAVY RAIN PERSISTS AND
INCREASES ACROSS THIS AREA...A FLASH FLOOD WARNING MAY BE NEEDED
SOON.
LAT...LON 3823 8035 3811 8035 3805 8026 3804 8016
3806 8011 3806 7996 3800 8000 3787 8017
3780 8023 3778 8021 3776 8025 3773 8026
3788 8057 3825 8040
RABSpecial weather statement, Aug 4, 3:42 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
342 PM EDT SAT AUG 4 2012
VAZ023-042045-
BOTETOURT VA-
342 PM EDT SAT AUG 4 2012
...THUNDERSTORMS WITH VERY HEAVY RAIN TO AFFECT BOTETOURT COUNTY
THROUGH 445 PM EDT...
AT 337 PM EDT...THUNDERSTORMS WITH VERY HEAVY RAIN WERE INCREASING
ACROSS SOUTHERN BOTETOURT COUNTY BETWEEN DALEVILLE AND EAGLE
ROCK...MOVING NORTH AT 15 MPH.
VERY HEAVY RAIN WILL FALL FROM THIS ACTIVITY...WHICH WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. THE GROUND IN THE AREA IS SATURATED FROM PREVIOUS HEAVY
RAINFALL.
LAT...LON 3776 7968 3773 7969 3767 7967 3766 7968
3764 7966 3737 7986 3743 7996 3750 8002
3755 7997 3760 8001 3766 8001 3770 7992
3780 7982
RABThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 8:21 PM EDT | Special Weather Statement | RNK | Buckingham | 24 min |
| Aug 3, 8:50 PM EDT | Areal Flood Advisory | RNK | Buckingham | 3 hr |
| Aug 3, 10:28 PM EDT | Special Weather Statement | RNK | Grayson | 32 min |
| Aug 3, 10:29 PM EDT | Special Weather Statement | RNK | Carroll | 31 min |
| Aug 3, 11:06 PM EDT | Special Weather Statement | RNK | Grayson, City of Galax | 24 min |
| Aug 3, 11:07 PM EDT | Special Weather Statement | RNK | Carroll | 38 min |
| Aug 4, 12:20 PM EDT | Special Weather Statement | RNK | Montgomery | 55 min |
| Aug 3, 9:09 PM EDT | Special Weather Statement | RNK | Greenbrier | 51 min |
| Aug 3, 9:36 PM EDT | Areal Flood Advisory | RNK | Greenbrier | 3 hr |
| Aug 3, 10:30 PM EDT | Special Weather Statement | RNK | Greenbrier | 30 min |
| Aug 4, 2:23 PM EDT | Special Weather Statement | RNK | Greenbrier | 52 min |
Nearby
Special Weather Statements in Virginia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.